# SDR SWAA2020012940855

- Difficulty date: January 29, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 25,810 hours, 11,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FORWARD OVER WING EMERGENCY EXIT LIGHT INOPERATIVE.    RELAMPED LIGHT PER AMM.
